Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A class of flag transitive planes


Author: M. L. Narayana Rao
Journal: Proc. Amer. Math. Soc. 39 (1973), 51-56
MSC: Primary 50D35
DOI: https://doi.org/10.1090/S0002-9939-1973-0315583-3
MathSciNet review: 0315583
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of translation affine planes of order $ {q^2}$, where $ q$ is a power of a prime $ p \geqq 3$ is constructed. These planes have an interesting property that their collineation groups are flag transitive.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50D35

Retrieve articles in all journals with MSC: 50D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0315583-3
Keywords: Projective planes, affine planes, flag transitivity, Veblen-Wedderburn systems
Article copyright: © Copyright 1973 American Mathematical Society